# SDR LR7A2020071082273

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,828 hours, 24,885 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK INSPECTION,  FOUND 5 INCH CRACK ON RH ELEVATOR LOWER SKIN AT HSS76R FS1105 - FS1110 / REPAIR ACCOMPLISHED IAW LOCKHEED SMP583 SRM, 51-140-12.     / LP 46290
